# SDR UALA2011100505410

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,620 hours, 14,974 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT STAYS ON WHEN ATTEMPTING START.  NO TIME TO WORK. -INF-  :RESET FAULTS ON ECB.  RESTART ATTEMPT FAILED.  ECU FAULTS "NO FLAME".  PARTS: 265-0040  305766-1 (IGNITER).   671-0049  53109-3 (LEAD).    671-0050  MR49410  (EXCITER).
